Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 3

All articles in this issue are freely accessible.

Quadratic Diophantine equations, the class number, and the mass formula
Goro Shimura.
Bull. Amer. Math. Soc. 43 (2006), 285-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2223009
Nonlinear dynamics of networks: the groupoid formalism
Martin Golubitsky and Ian Stewart.
Bull. Amer. Math. Soc. 43 (2006), 305-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2223010
Mathematical methods in medical image processing
Sigurd Angenent, Eric Pichon and Allen Tannenbaum.
Bull. Amer. Math. Soc. 43 (2006), 365-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2223011
Erratum to “Local algebras of a differential quasigroup"
.
Bull. Amer. Math. Soc. 43 (2006), 397-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions

Mathematical Perspectives

About the cover: Diophantus’s Arithmetica
Barry Mazur.
Bull. Amer. Math. Soc. 43 (2006), 399-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Selected mathematical reviews
Susan Friedlander, from the Editors.
Bull. Amer. Math. Soc. 43 (2006), 403-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2223014
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 43 (2006), 405-414
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

A first course in modular forms, by Fred Diamond and Jerry Shurman.
Reviewer: Frank Calegari
Bull. Amer. Math. Soc. 43 (2006), 415-421
Review information
Full-text PDF Free Access
Spectral functions in mathematics and physics, by Klaus Kirsten.
Asymptotic formulae in spectral geometry, by Peter B. Gilkey.
Reviewer: S. A. Fulling
Bull. Amer. Math. Soc. 43 (2006), 423-427
Review information
Full-text PDF Free Access
Surgery on contact 3-manifolds and Stein surfaces, by Burak Ozbagci and András I. Stipsicz.
Reviewer: John B. Etnyre
Bull. Amer. Math. Soc. 43 (2006), 429-434
Review information
Full-text PDF Free Access
Metric spaces, convexity, and nonpositive curvature, by Athanase Papadopoulos.
Reviewer: Stephen Semmes
Bull. Amer. Math. Soc. 43 (2006), 435-438
Review information
Full-text PDF Free Access